# SDR QXEA2010110500707

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK -  280 BEAM IS CRACKED ON LT AND RT SIDE.  PERFORMED CUTLINE ON NEW BEAM IAW REO 670-53-11-047.  REMOVED LT AND RT 280 DRIP PANS AND INTERCOSTALS IAW SRM 51-42-21-001-001-A01.  FOUND COCKPIT FLOOR ANGLE OF FS 280 CRACKED.  PERFORMED LPI ON CUTLINE NO CRACKS FOUND AT THIS TIME IAW NDTM LPI 51-20-008-230-A01 AND REO 670-53-11-047. REMOVED LT AND RT CRACKED 280 BEAM AND FLOOR ANGLE IAW SRM 51-42-06-001-001-A01 AND REO 670-53-11-047.  LOCATED HOLES IN NEW BEAMS IAW 51-40-11-001-001-A01, 670-53-11-047.  INSTALLED LT AND RT 280 BEAM IAW REO 670-53-11-047. INSTALLED PREVIOUSLY REMOVED DRIP PANS AND INTERCOSTALS IAW SRM 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.  LOCATED HOLES IN NEW ANGLE AND INSTALLED ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01, 51-42-15-001-001-A01 AND REO 670-53-11-047.  APPLIED CORROSION INHIBITING COMPOUND AND TOPCOATED IAW SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
